# SDR DALA2022071304871

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 87,435 hours, 39,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 10D. CORRECTIVE ACTION: RE-ATTACHED LIGHT ASSY PER A320 AMM 33-52. OK FOR SERVICE. (2317309)
